Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear elliptic boundary value problems and the generalized topological degree


Author: Felix E. Browder
Journal: Bull. Amer. Math. Soc. 76 (1970), 999-1005
MSC (1970): Primary 3547, 3536, 4780, 4785; Secondary 5536
DOI: https://doi.org/10.1090/S0002-9904-1970-12530-7
MathSciNet review: 0264222
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Brézis, Équations et inéquations non linéaires dans les espaces vectoriels en dualité, Ann. Inst. Fourier Grenoble 18 (1968), 115-175. MR 270222
  • 2. F. E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862-874. MR 27 #6048. MR 156116
  • 3. F. E. Browder, Nonlinear elliptic boundary value problems. II, Trans. Amer. Math. Soc. 117 (1965) 530-550. MR 30 #4054. MR 173846
  • 4. F. E. Browder, Fixed-point theorems for noncompact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 31 #2582. MR 178324
  • 5. F. E. Browder, Mapping theorems for noncompact nonlinear operators in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 54 (1965), 337-342. MR 31 #5113. MR 180883
  • 6. F. E. Browder, Nonlinear eigenvalue problems and Galerkin approximations, Bull. Amer. Math. Soc. 74 (1968), 651-656. MR 37 #2043. MR 226453
  • 7. F. E. Browder, Existence theorems for nonlinear partial differential equations, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc. Providence, R. I. (to appear). MR 269962
  • 8. F. E. Browder, Nonlinear operators and nonlinear equations of evolution, Proc. Sympos. Pure Math., vol. 18, Amer. Math. Soc. Providence, R. I. (to appear). MR 405188
  • 9. F. E. Browder and W. V. Petryshyn, The topological degree and Galerkin approximations for noncompact operators in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 641-646. MR 37 #4678. MR 229100
  • 10. F. E. Browder and W. V. Petryshyn, Approximation methods and the generalized topological degree for nonlinear mappings in Banach spaces, J. Functional Analysis 3 (1969), 217-245. MR 244812
  • 11. J. Leray and J. L. Lions, Quelques résultats de Višik sur les problèmes elliptiques nonlinéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France 93 (1965), 97-107. MR 33 #2939. MR 194733
  • 12. G. J. Minty, On a "monotonicity" method for the solution of nonlinear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038-1041. MR 28 #5358. MR 162159
  • 13. J. Neças, Sur l'alternative de Fredholm pour les opérateurs non-linéaires avec applications aux problèmes aux limites, Ann. Scuola Norm. Sup. Pisa (3) 23 (1969), 332-345. MR 267430
  • 14. S. I. Pohožaev, The solvability of nonlinear equations with odd operators, Funkcional. Anal. i Priložen. 1 (1967), no. 3, 66-73. (Russian) MR 36 #4396. MR 221344
  • 15. M. I. Višik, Quasi-linear strongly elliptic systems of differential equations in divergence form, Trudy Moskov. Mat.Obšč. 12 (1963), 125-184 = Trans. Moscow Math. Soc. 1963, 140-208. MR 27 #6017. MR 156085

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3547, 3536, 4780, 4785, 5536

Retrieve articles in all journals with MSC (1970): 3547, 3536, 4780, 4785, 5536


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12530-7

American Mathematical Society